Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Group-graded rings and duality


Author: Declan Quinn
Journal: Trans. Amer. Math. Soc. 292 (1985), 155-167
MSC: Primary 16A03; Secondary 16A12
MathSciNet review: 805958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an alternative construction of the duality between finite group actions and group gradings on rings which was shown by Cohen and Montgomery in [1]. This duality is then used to extend known results on skew group rings to corresponding results for large classes of group-graded rings. Finally we modify the construction slightly to handle infinite groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A03, 16A12

Retrieve articles in all journals with MSC: 16A03, 16A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0805958-0
Article copyright: © Copyright 1985 American Mathematical Society